Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Maximal functions for a class of locally compact noncompact groups

Author: Keith Phillips
Journal: Bull. Amer. Math. Soc. 75 (1969), 384-386
MathSciNet review: 0239003
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • C. A. P. Calderón, A general ergodic theorem, Ann. of Math. (2) 58 (1953), 182-191. MR 55415
  • EH. R. E. Edwards and Edwin Hewitt, Pointwise limits for sequences of convolution operators, Acta Math. 113 (1965), 181. MR 177259
  • P. Keith Phillips, The maximal theorems of Hardy and Littlewood, Amer. Math. Monthly 74 (1967), 648. MR 215953
  • PT. Keith Phillips and Mitchell Taibleson, Singular integrals in several variables over a local field. Pacific J. Math, (to appear). MR 254679
  • S. K. T. Smith, A generalization of an inequality of Hardy and Littlewood, Canad. J. Math. 8 (1956), 157-170. MR 86889

Additional Information


American Mathematical Society